MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number 7171Q/65
Medical Device Problem Codes Low impedance (2285); Charging Problem (2892); Naturally Worn (2988)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2020-17259.It was reported that the patient presented to the emergency room after receiving three successful shocks for ventricular tachycardia.Device interrogation revealed alerts for a shorted output stage and over current detection.Defibrillation impedance measured below the lower limit.The patient was admitted to the hospital.While awaiting device replacement the patient experienced a slow ventricular tachycardia episode; however, the device was found in backup operation and the patient required external defibrillation.The device was able to be programmed to an appropriate pacing rate.During the replacement procedure the lead was found to have worn insulation where it was coiled under the can.On (b)(6) 2020 the device was explanted and right ventricular lead was capped and replaced.There were no further patient consequences.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10796595
Report Number2017865-2020-17264
Device Sequence Number19752853
Product Code NVY
UDI-Device Identifier05414734503297
UDI-Public05414734503297
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Model Number7171Q/65
Device Catalogue Number7171Q-65
Device Lot Number3249485
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORTIFY VR, U1.6 SJ4 US
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight79